InternationaleJournals

INVERSE COEFFICIENT CRITERIA FOR k-ST AND Re{A FUNCTIONAL}

V. Srinivas

Department of Mathematics,   Dr. B. R. Ambedkar Open University, Road-46, Jubilee Hills, Hyderabad-500 033, A.P., India.
Email: prof_vsvas@yahoo.co.in

 

Abstract:

A normalized function f analytic in the open unit disc around the origin and non vanishing outside the origin can be expressed in the form z/g(z) where g(z) has Taylor coefficients bn’s. Coefficient conditions in terms of bn’s are derived for functions in the class k- ST of univalent analytic functions and Re {a functional} of analytic functions.

AMS Subject Classification Number (2000): 30C45

Key-words: Univalent, k-starlike  analytic functions

 

 

 


International eJournal of Mathematics and Engineering

Volume 2, Issue 2, Pages:  877 - 880